Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/72248
Title: | On a Frankl-type boundary-value problem for a mixed-type degenerating equation | Authors: | Islomov, B. I. Ochilova, N. K. Sadarangani, Kishin B. |
UNESCO Clasification: | 120220 Ecuaciones diferenciales en derivadas parciales 1202 Análisis y análisis funcional |
Issue Date: | 2020 | Journal: | Ukrainian Mathematical Journal | Abstract: | We study the existence and uniqueness of solutions for an analog of the Frankl-type boundary-value problem for a parabolic-hyperbolic-type equation. The uniqueness of the solution is proved by using the principle of extremum, whereas the existence is proved by the method of integral equations. | URI: | http://hdl.handle.net/10553/72248 | ISSN: | 0041-5995 | DOI: | 10.1007/s11253-020-01730-z | Source: | Ukrainian Mathematical Journal [ISSN 0041-5995], v. 71, p. 1541–1554 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
51
checked on May 4, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.